# SDR IPXA2016111110511

- Difficulty date: October 23, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2155-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT EXTERIOR FUSELAGE SKIN BETWEEN BS 2155 - 2163, LONGERONS 33 - 35L CORRODED. REPAIRED IAW SRM 53-70-01, REPAIR 3, FIG. 201 REV. 62.
